# SDR AALA201509049010

- Difficulty date: August 29, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 39,809 hours, 14,286 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 647 DEPARTED & AT 15000 FT THEY GOT AN ENG ONE OVER SPEED FAULT & THE ENG BEGAN OSCILLATING ON ITS OWN.  THE ENG WAS BROUGHT BACK TO IDLE & THE ACFT RETURNED FOR MX.  AN EMER WAS DECLARED & THE ACFT LANDED  WITHOUT INCIDENT.  REPLACED THE NR 1 ENG RT TRANSLATING SLEEVE IAW 78-32-76-400-010A.  INSPECTED THE RT TRANSLATING SLEEVE.  REPLACED THE 10TH STAGE BLEED VLV & SILENCER IAW 75-32-54-04-01, AS WELL AS THE 10TH STAGE SOLENOID VLV IAW 75-32-53.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.  SEE AALA201509049011 & AALA201509049012 FOR ADDITIONAL PART INFORMATION.
